# SDR DALA2019041502447

- Difficulty date: April 8, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 74,111 hours, 12,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Eroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT OB MAIN TRACK CLOSE OUT TAB IS ERODED AT FASTENER AND REPAIRED PER SRM 51-70-17. (LP 1021660)
